MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SA20 A.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SA20 A.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX352T
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 shunt system (#fx352t) was implanted during a procedure performed in (b)(6) 2024.According to the complainant, the shunt system had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2026.No patient complications were reported as a result of the revision procedure.The complained product was not yet sent to the manufacturer for investigation.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: no product received to date.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.
 
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the valve were determined.Permeability test: a permeability test has shown that all components are permeable.Computer controlled test: to determine the opening pressure of the progav 2.0 a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow is used.The valve is tested in the horizontal position.The results show that the progav does not operate within the permissible tolerance in the horizontal position.An accelerated outflow of progav 2.0 could be determined.Adjustment test: the progav 2.0 was tested and is not adjustable.Braking force and brake function test: the brake functionality test has shown that the brake function operates as expected; however, the breaking force cannot be measured due to the non-adjustability of the valve.Internal inspection: after dismantling of the valve, deposits were found in progav 2.0.Results: according to the investigation results, a non-adjustability and an accelerated outflow on the progav 2.0 were detected.The visible deposits led to the functional deviations.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.The investigation of the sprung reservoir showed no deviations.The reservoir was operating within its specifications.The examination of the return has been completed with the drafting of this report.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
The complained product was now sent to the manufacturer for investigation.

Brand Name
PROGAV 2.0 WITH SA20 A.SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key24547110
Report Number3004721439-2026-00064
Device Sequence Number9386181
Product Code JXG
UDI-Device Identifier04041906140014
UDI-Public(01)04041906140014(11)230810(17)280802(10)20070753
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX352T
Device Catalogue NumberFX352T
Device Lot Number20070753
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown